Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    Doc
    Doc is offline Junior Member
    Join Date
    Mar 2003
    Location
    redsox nation
    Posts
    97

    Need Help With Side Effects!!!!!!!!

    I am on my 5th week of a 75mg fina and 100mg prop ed cycle right now, every morning after my daily shot I feel a little nausas and have been having trouble keeping breakfast down. This past friday I had a stripper over and took some of the ar-r cialis and then yesterday I had a minor nose bleed, and I literally never get nose bleeds maybe two or three in my entire life. Last night I had a headache and again I never get headaches either. Well, earlier today the stripper came back for round 2 and before she came over I took 1600mg of yohimbe and some more cialis to myself ready to hit it again, she arrived and immediately noticed that my eye was bloody (popped blood vessel). I think it was from the headache last night but not exactly sure. I went to a family friend who is an eye docter just to make sure my eye was ok, he said it was just a popped blood vessel, but then took my blood pressure and said it was really high, told my to stay and relax and he would try it again later, when he did again he said it was still high and then told me to go to a M.D. just to make sure everything was ok. what do you guys think, could all this be side effect of the fina or cialis.... please help

  2. #2
    Join Date
    Dec 2004
    Location
    manchVegas
    Posts
    646
    well i think cialis raises you blood pressure..

  3. #3
    momogiacana's Avatar
    momogiacana is offline New Member
    Join Date
    Mar 2005
    Location
    N.Y. ta NYC
    Posts
    17
    Quote Originally Posted by BIGPAPAPUMP77
    well i think cialis raises you blood pressure..
    it sure does....u should yry to limit tha amount of extraz when doin a cycle.

  4. #4
    Doc
    Doc is offline Junior Member
    Join Date
    Mar 2003
    Location
    redsox nation
    Posts
    97
    What about the bleeding and nasua

  5. #5
    Syndicate's Avatar
    Syndicate is offline Associate Member
    Join Date
    Oct 2004
    Location
    Louisiana
    Posts
    484
    Quote Originally Posted by Doc
    1600mg of yohimbe
    Ummm isnt that a bit much? Considering it also will raise your bp inconjunction with the cialis?

  6. #6
    Doc
    Doc is offline Junior Member
    Join Date
    Mar 2003
    Location
    redsox nation
    Posts
    97
    it said the cialis can lower your blood pressure

  7. #7
    Doc
    Doc is offline Junior Member
    Join Date
    Mar 2003
    Location
    redsox nation
    Posts
    97
    yea, I never to yohimbe before and I was hoping thats what it was..

  8. #8
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Cialis lowers your blood pressure but fina makes mine skyrocket. Have you been drinking or taking anything else?

  9. #9
    Doc
    Doc is offline Junior Member
    Join Date
    Mar 2003
    Location
    redsox nation
    Posts
    97
    i drank saturday and I haven't taken anything except the yohimbe, 10mg nolvadex

  10. #10
    Scooby1 is offline Member
    Join Date
    May 2004
    Location
    Zacapu
    Posts
    555
    IMO yohimbe caused the high BP, Cialis sometimes gives me a headache, and the nausea kinda has me stumped, it could be minor food poisioning(24 hr. flu) or possibly something else.

  11. #11
    Doc
    Doc is offline Junior Member
    Join Date
    Mar 2003
    Location
    redsox nation
    Posts
    97
    I woke up this morning and my chest feels a little tight????

  12. #12
    fast_eddie's Avatar
    fast_eddie is offline Associate Member
    Join Date
    May 2005
    Location
    caaanada
    Posts
    227
    i suggest stopping entirely until you figure out whats causing the high blood pressure as those are some serious side effects

  13. #13
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    The nausea could be from Test Flu, you get flu-like symptoms when on test, happens to me once in a while, usually disappears in 24 hours.
    But keep an eye on your BP, that's important, I'd check it every day or every other day. If it's highly elevated, you might want to see a Dr about getting something to lower it, or just stop the cycle altogether.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •